MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) # k160514, k222568.
 
Event or Problem Description
A catheter issue was reported during the procedure.The 90% stenosed target lesion was located in a limited tortuous, and mildly calcified mid superficial femoral artery (sfa).An opticross 18 imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the catheter deployed to position but wrapped around a non-boston scientific (non-bsc) wire during recording pullback.The catheter was then pulled out along with the non-bsc wire.The procedure was completed using an alternate device.No patient complications.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) # k160514, k222568.The device was returned for analysis.Visual inspection revealed no issues, and the device appeared to be in good condition.The non-boston scientific guidewire was not returned for analysis.Microscopic inspection revealed that the guidewire exit port was lifted, but the distal section of the tip was in good condition.A test guidewire was inserted, and there was no indication of resistance when tracking the guidewire into the catheter.
 
Event or Problem Description

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22393939
Report Number2124215-2025-43958
Device Sequence Number18423624
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public(01)08714729904366(17)270326(10)36158498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Device Lot Number0036158498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPARTACORE WIRE.; SPARTACORE WIRE.
Patient SexUnknown